I finished my period 4 days ago, I am currently on the pill,and I get a regular cycle ! me(17) and boyfriend(21) ( of 4 months) had sex ( not for the first time) and we was having sex for a good 40 mins relitivly rough and he was fingering me before and during .. We hadn't noticed but I was bleeding during and am still bleeding after, I know for a fact I dnt have an STD as he is my only sex partner and he doesn't have any! This is the first time I have bleed after and during sex other than a little tiny bit of blotting after my first time , I recently ( about 2 weeks ago) had antibiotics , could this have effected my pill and caused me to bleed ? Or could I be pregnant ? Or what else could it be ? Can someone please help me !! I'm so scared :(
If you are having bleeding after intercourse everytime, then post coital bleeding should be ruled out. It is most commonly seen in vaginal infection like Chlamydia, gonorrhea, vaginal inflammation etc. it could also be due to disease of endometrium that is lining of uterus, polyps (mass) in uterus and cervix, fibroid tumors etc. You should consult an expert nearby for internal examinations.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.